Vol. 314, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Ricci flow with bounded curvature integrals

Shota Hamanaka

Vol. 314 (2021), No. 2, 283–309

We study the Ricci flow on a closed manifold and finite time interval [0,T) (T < ) on which certain integral curvature energies are finite. We prove that in dimension four, such flow converges to a smooth Riemannian manifold except for finitely many orbifold singularities. We also show that in higher dimensions, the same assertions hold for a closed Ricci flow satisfying another condition of integral curvature bounds. Moreover, we show that such flows can be extended over T by an orbifold Ricci flow.

Ricci flow, orbifold Ricci flow, Gromov–Hausdorff convergence
Mathematical Subject Classification
Primary: 53E20
Received: 28 April 2021
Revised: 17 August 2021
Accepted: 30 August 2021
Published: 10 November 2021
Shota Hamanaka
Department of Mathematics
Chuo University